English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2021201      Online Users : 2
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 資訊科學與工程學系所 > 依資料類型分類 > 期刊論文 >  An Algorithm for Transformation of an Arbitrary Switching Function to a Completely Symmetric Function

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/156350

標題: An Algorithm for Transformation of an Arbitrary Switching Function to a Completely Symmetric Function
作者: D.T.Lee;S.J.Hong
日期: 1976-11
Issue Date: 2014-03-24 09:14:46 (UTC+8)
Publisher: Computers, IEEE Transactions on (Volume:C-25 , Issue: 11 )
摘要: It is well known that any switching function may be transformed into a completely symmetric function when repetition of the input variables is allowed. We present an algorithm that may be applied to reduce the number of repeated variables when the transformation is performed. The method is based on an iterative construction of symmetric functions by admitting an increasing number of variables towards a completely symmetric function. The algorithm produces a near minimal number of the total number of inputs in the resultant symmetric function. This algorithm can also be used to determine all partially symmetric variable sets of a given function.
Relation: IEEE Trans. Comput., Volume�25, Issue�11, Page(s) �1117-1123.
Appears in Collections:[依教師分類] 李德財
[依資料類型分類] 期刊論文

loading Web of Knowledge data....

Files in This Item:

There are no files associated with this item.



 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback